# SDR RAIA00108012

- Difficulty date: August 9, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N550HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41039
- Aircraft time: 14,086 hours, 14,649 cycles
- Engine: Garrtt TPE33114GR
- Engine time: 14,428 hours, 13,235 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Part number: B5JFR36C1103C
- Part serial: 951478
- Condition: Overspeed
- Location: Left Engine
- Part time: 12,484 hours, 12,355 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: E, B

## Discrepancy

5422-EWR-DURING DESCENT THE LEFT ENGINE RPM WENT TO 105.9%, CREW PERFORMED ENGINE SHUTDOWN, AIRCRAFT LANDED WITHOUT INCEDENT. MAINTENANCE INSPECTED AND REPLACED THE LEFT PROPELLER. PERFORMED A MAINTENANCE CHECK FLIGHT, AIRCRAFT OPERATED NORMALLY.
